# SDR HALA20230918201

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 39,504 hours, 6,331 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 31,259 hours, 4,951 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 ADVISORY VIB N1 IN CLIMB FL380 VIB N1 - 5.7 VIB N2 - 0.6 VIB N3 - 0.7 N1 - 87% N3 - 90.1% EGT 700 DEG C IN CRUISE OK. REMEOVED/REPLACED #2 ENG FAN BLADE SET AND APPLIED DRY FILM LUBE PER T/C: E1128-330-77-001 WO#265361. PERFORMED TEST 11 ENG VIBE SURVEY RESULTS (0.9 N1) W/IN LIMITS. OK TO CONT ON DMI 529232 (#2 ENGINE UNDERWENT FAN BLADE LUBE AND MAY EXPIERENCE HIGHER THAN NORMAL VIBES.) .
